Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Constructing thin subgroups commensurable with the figure-eight knot group

Samuel Ballas and Darren D Long

Algebraic & Geometric Topology 15 (2015) 3009–3022
Bibliography
1 H Abels, G A Margulis, G A Soĭfer, Semigroups containing proximal linear maps, Israel J. Math. 91 (1995) 1 MR1348303
2 I Agol, D D Long, A W Reid, The Bianchi groups are separable on geometrically finite subgroups, Ann. of Math. 153 (2001) 599 MR1836283
3 S A Ballas, Deformations of noncompact projective manifolds, Algebr. Geom. Topol. 14 (2014) 2595
4 S A Ballas, Finite volume properly convex deformations of the figure-eight knot, Geom. Dedicata 178 (2015) 49 MR3397481
5 S Ballas, D D Long, Computation: Irreducibility
6 S Ballas, D D Long, Computation: Representation traces
7 H Bass, Groups of integral representation type, Pacific J. Math. 86 (1980) 15 MR586867
8 Y Benoist, Automorphismes des cônes convexes, Invent. Math. 141 (2000) 149 MR1767272
9 S Choi, W M Goldman, Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993) 657 MR1145415
10 D Cooper, D D Long, A generalization of the Epstein–Penner construction to projective manifolds, Proc. Amer. Math. Soc. 143 (2015) 4561 MR3373953
11 D Cooper, D D Long, S Tillmann, Deforming convex projective manifolds
12 I Y Goldsheid, Y Guivarc’h, Zariski closure and the dimension of the Gaussian law of the product of random matrices, I, Probab. Theory Related Fields 105 (1996) 109 MR1389734
13 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics 183, Birkhäuser (2001) MR1792613
14 S Lang, Algebra, Graduate Texts in Mathematics 211, Springer (2002) MR1878556
15 D D Long, A W Reid, M Thistlethwaite, Zariski dense surface subgroups in $\mathrm{SL}(3,\mathbf{Z})$, Geom. Topol. 15 (2011) 1 MR2764111
16 L Marquis, Coxeter group in Hilbert geometry, arXiv:1408.3933
17 L Marquis, Around groups in Hilbert geometry, from: "Handbook of Hilbert geometry" (editors A Papadopoulos, M Troyanov), IRMA Lect. Math. Theor. Phys. 22, Eur. Math. Soc. (2014) 207 MR3329882
18 D W Morris, Introduction to arithmetic groups, (2008) arXiv:math/0106063v3
19 G Prasad, A S Rapinchuk, Generic elements in Zariski-dense subgroups and isospectral locally symmetric spaces, from: "Thin groups and superstrong approximation" (editors E Breuillard, H Oh), MSRI Publ. 61, Cambridge Univ. Press (2014) 211 MR3220892
20 I Reiner, Maximal orders, London Math. Soc. Monographs 28, Oxford University Press (2003) MR1972204
21 I Rivin, Large Galois groups with applications to Zariski density, (2015) arXiv:1312.3009v4
22 P Sarnak, Notes on thin groups (2012)